# SDR USAA060613

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 48,155 hours, 48,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727e S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FRAME CRACKED FUSELAGE, 727E AND 3" BELOW S-22L.  CUTOUT DAMAGE AND INSTALLED FABRICATED FRAME IAW SRM 53-00-01, DEFECT SIZE: 3".
